MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T4 ASSAY; RADIOIMMUNOASSAY, TOTAL THYROXINE

ROCHE DIAGNOSTICS ELECSYS T4 ASSAY; RADIOIMMUNOASSAY, TOTAL THYROXINE
Model Number T4
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation did not identify a product problem.As insufficient patient sample material remained, the cause of the event could not be determined.From the information provided, a general reagent issue could most likely be excluded.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction events.Erroneous high elecsys t4 assay results were generated.The events involved 1 patient.The patient's age was (b)(6).The patient's weight was requested but was not provided.The patient was female.The patient's race was requested but was not provided.The patient's ethnicity was requested but was not provided.

Brand Name
ELECSYS T4 ASSAY
Common Device Name
RADIOIMMUNOASSAY, TOTAL THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8285294
Report Number1823260-2019-90071
Device Sequence Number1991082
Product Code CDX
UDI-Device Identifier04015630912728
UDI-Public04015630912728
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberT4
Device Lot NumberASKU
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2019
Patient Sequence Number1